MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE REV STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY IRELAND - 9616671 GLOBAL UNITE REV STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-08-600
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the proximal body would not mate with the stem, we tried the trial proximal body with the stem and it would not mate, we tried the proximal body with the trial stem and it would mate.So we opened a second stem and the problem was solved.There was no harm done to to the patient a surgical delay was noted.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4) investigation summary
=
> functional testing of the returned device confirmed the reported event.The root cause was attributed to a tolerance issue.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> a search of the depuy nonconformance (nc) quality system found one related nc associated with this product.On the (b)(6)2017, a complaint investigation (b)(4) found that a global unite stem part that had been returned was out of specification as per test method tm-101453 rev.3 ¿go/nogo gauge inspection of global unite stems at machining¿.The part was from lot 8441321.Capa-007291 was raised to address the non conforming condition identified during the inspection of the global unite stems as per (b)(4).A product issue assessment (pia 886857) was also conducted as part of the previous non conforming condition identified during the inspection of the global unite stems as per com-280266.Corrected: h3, h8.

Brand Name
GLOBAL UNITE REV STEM SZ 8
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11155377
Report Number1818910-2021-00904
Device Sequence Number3878656
Product Code HSD
UDI-Device Identifier10603295004059
UDI-Public10603295004059
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1100-08-600
Device Catalogue Number110008600
Device Lot Number9242273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2021
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer01/08/2021
04/05/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date01/14/2021
04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1